Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Experienced A Drop In Liver Functions As A Side Effect Of Their Medication?

Has Anyone Experienced A Drop In Liver Functions As A Side Effect Of Their Medication?

I had blood work done that showed a small drop in liver function. However, my general practitioner said it was nothing to worry about.

A MyEpilepsyTeam Member said:

Hi Ro, My pharmacists have been very helpful, especially with medication interactions, but no paper was shown.

posted over 5 years ago
A MyEpilepsyTeam Member said:

@ChesterSorry to hear about your other half ~ It's a shame that the side effects sometime are/are not worth helping.. My mother has a diagnostician who helps her. It's difficult to know what questions to ask when we feel the doctors or pharmacist can tell us.

posted over 5 years ago
A MyEpilepsyTeam Member said:

My other half had a severe liver reaction to medication for arthritis. For a short period, most of her medication was dropped. Her arthritis shots have been completely eliminated. Her physicians keep a close eye in any medication variations with blood tests and examinations.

posted over 5 years ago
A MyEpilepsyTeam Member said:

Hi Rod, your reaction shows a solid point on each of us being different. Although on phenytoin for years, my neurologist has insisted no more generic forms, only Dilantin. With monthly blood tests, level of medication has reached a point of reduction. Primary physician and neurologist have not seen any liver problems, yet. May God be with you.

posted over 5 years ago
A MyEpilepsyTeam Member said:

I started to have a liver problem and my neurologist had said it was a side effect from the Dilantin I was taking. He switched me to Lamictal and I haven't had any problems

posted over 5 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in